# SDR DALA2016030901763

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 656-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB FROM BS 656-715, RT SIDE HAS A CRACK AND SEVERAL FASTENER HOLES TORN.  REPAIRED THE CUSP WEB IAW SRM 53-00-55, PAGE 298, REPAIR 4.
